# SDR 2021FA0000212

- Difficulty date: July 19, 2021
- Submitted: July 19, 2021
- Operation: General aviation
- Aircraft: N51827
- Make and model: Cessna 172R
- Aircraft serial: 17281108
- Aircraft time: 7,409 hours
- Engine: Lyc IO360L2A
- Engine time: 750 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 05K21104
- Condition: Cracked
- Location: Engine
- Part time: 750 hours, 750 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: R, Z
- Precautionary procedure: C

## Discrepancy

HAVE HAD TWO CYLINDER CRACK IN THE SAME PLACE WITH IN A TWO MONTH PERIOD.  REQUESTING THAT AL FOUR CYLINDERS ARE REPLACED. ALSO HAD ONE CRACK ON A SECOND AIRCRAFT BOTH ENGINES WERE REBUILT AT THE SAME TIME JAN 2020  TWO DIFFERENT PLACES THIS ENGINE HAD NEW LYCOMING CYLINDERS AND THE SECOND HAD SUPERIOR CYLINDERS.
